A friend has been diagnosed with typhus, high fever, many hospitals (probably leaving before should have) He bacame very sick and was re-admitted to hospital for blood transfusion. Now on cravox infus which is very expensive medicine for about 10 days now. Has all the symtoms but keeps complaining of "hot stomach" or "feels like he has a snake in his stomach" He ask his doctor (Indonesian) what the problem is, and when i ask for results from patient he says the doctor not tell him much. He is in great pain and thinks the end is near. Can anyone help ???Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?